# SDR SWAA2022110956747

- Difficulty date: October 6, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

947 FRAME RBL 17-22 UPPER SURFACE IS CORRODED AND HAS GOUGE IN FRAME WL160 / FOUND TO BE OUT LIMITS I.A.W SRM 53-70-07-0L-1 FOR IDENTIFICATION AND SRM;53-00-07-1A-1.;[02] UPDATED MEASUREMENTS.;[03] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENTS;[04] CUT AND REMOVE THE DAMAGED PART OF THE FRAME 947 RBL 17-22; WL160; P/N 147A1047-48 I.A.W SRM 53-00-07-2R-1;[05] VERIFIED CORRECTIVE ACTION #4;[06] ACCOMPLISHED HFEC INSPECTION OF DAMAGE CUTOUT NO CRACK NOTED IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23 TOOL# IS000680 CAL. DUE 04/2023.;[07] PARTIAL STEPS 1 TO 6;[08] REMOVED FRAME ACB AT BS 947 FROM RBL 26 TO LBL 26 IAW SRM 51-40-02-0G-0 PART WILL BE REPAIRABLE BY REPLACEMENT;[09] PARTIAL STEPS 7 TO 10;[10] LOCATED AND DRILLED NEW FRAME ACB AT BS 947 FROM RBL 26 TO LBL 26 IAW SRM 51-40-05-0G-0 DWG 147A1047 OK TO INSTALL;[11] VERIFIED CORRECTIVE ACTION 10.;[12] REJECTION STEP CREATED: FAILURE TYPE 'G' NOT ALLOWED FOR 'CORRODED' PRIMARY STRUCTURE. AMT MUST CHANGE IT TO 'CP' AND UPDATE NEW MEASUREMENT FIELDS.;[13] INSTALLED ACB FRAME BS 947; FROM RBL 26 TO LBL 26;WL 160 IAW SRM 51-40-02-0G-0 DWG#147A1047;[14] VERIFIED CORRECTIVE ACTIONS STEP 13.;[15] VERIFY STEPS 1 TO 11;[16] VERIFIED STEPS 1-10.;[17] ALL ITEMS ARE COMPLETED IN THIS CARD;[18] VERIFIED ALL STEPS COMPLETE.
